| Model Number |
U226 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Use of Device Problem (1670); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.In addition, remote monitoring was disable.Device replacement was recommended.No adverse patient effects were reported.This device remains in service at this time.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.In addition, remote monitoring was disable.Device replacement was recommended.No adverse patient effects were reported.\
\
additional information was received indicating that this crt-p was subsequently explanted and another crt-p was implanted to complete this procedure.This crt-p has not been returned at this time.No additional adverse patient effects were reported.